# SDR SWAA2016092308064

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 65,619 hours, 52,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TIE STRAP CRACKED AT BS 344, BL 0.  REPAIRED STRAP IAW SRM.
